# SDR DXTA202401100688

- Difficulty date: September 27, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 4,216 hours, 2,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: AFTER ROTATION GEAR WOULD NOT COME UP. COMPLETED CHECKLISTS AND RECOVERED GEAR DOWN. UNDERWEIGHT LANDING AND EMERGENCY DECLARED FOR POSSIBLE PAX EGRESS. CORRECTIVE ACTION: REPLACED NOSE SQUAT SWITCH ASSEMBLY. OPS CHECK GOOD. IAW CESSNA CE700 AMM 32-60-10 & 32-60-00.
